# SDR SWIA202409200020

- Difficulty date: July 2, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON #4 HINGE FITTING INBOARD AND OUTBOARD LUG HAS GOUGES     (C-CHECK RO 9/19/2024)    REMOVED DAMAGE FROM R/H AILERON #4 HINGE I/B AND O/B LUG IAW CRJ700 SRM 51-12-00-001-001-A01. COMPLIED WITH ALL STEPS OF REO 670-57-51-562 REV --, DATED 2024-08-15. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
